Browse by all authors Browse By Author Name - Sasaki,+Ryu

Browse Results (3 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Yang, Wen-Li, Zhang, Yao-Zhong and Sasaki, Ryu (2005) A(n-1) Gaudin model with open boundaries. Nuclear Physics B, 729 3: 594-610. doi:10.1016/j.nuclphysb.2005.09.003 408   24 Cited 24 times in Scopus24 0
Sasaki, Ryu, Yang, Wen-Li and Zhang, Yao-Zhong (2009). Bethe ansatz solutions to quasi exactly solvable difference equations. In: Miloslav Znojil, Proceedings of the 5th Microconference Analytic and Algebraic Methods V. Analytic and Algebraic Methods V, Ukraine, Czech Republic, (104-1-104-16). May 27–28 2009. doi:10.3842/SIGMA.2009.104 101   7 Cited 5 times in Scopus5 0
Yang, Wen-Li, Sasaki, Ryu and Zhang, Yao-Zhong (2004) Z(n) elliptic Gaudin model with open boundaries. The Journal of High Energy Physics, 9: 046-1-046-18. doi:10.1088/1126-6708/2004/09/046 77   9 Cited 0 times in Scopus0 0